# SDR AALA201801129043

- Difficulty date: January 10, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 26,589 hours, 10,403 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXIT ROW 14F WINDOW SHADE TORN. REPLACED WINDOW SHADE AT SEAT 14F PER AMM 25-21-12.
